# SDR SWAA2021101220681

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT AFT CARGO BAY BS789 RBL19 WL158.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.  FOUND TO BE OUT OF LIMITS.  REWORKED AREA IAW SRM 53-60-15-1A-1, ALLOWABLE DAMAGE PARAG. 4.G (3) DETAIL (B) FIG 103.  STRAP REPLACED ON CARD TTG8Q006LB76.
